# SDR DALA2025050803578

- Difficulty date: April 24, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50032
- Aircraft time: 13,826 hours, 6,399 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTE / MONITOR INSPECTION LOG REF. ER/A 625610-14; A220-100 / FUSELAGE / SKIN, CROWN, REAR / BTW STR 1R & STR 4R / BTW FR62 & FR68 / WIFI VIASAT INSTL / PLUGGED HOLES. SUBJECT REPAIR REQUIRES FOLLOW-ON ACTION. REPAIR APPROVAL IS LIMITED TO 12 MONTHS FROM REPAIR ISSUE DATE OF 22APR25. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. NOTE TO ENGINEER: DAMAGE TOLERANCE EVALUATION IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED IN FAA AC 120-93. ASSOCIATED ER/A 14-625610 ADDED FOR AC 8113. (LP# 0930834)
